# SDR USAA2009060491399

- Difficulty date: May 18, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Part number: 65C263102
- Part serial: 0945
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CORROSION ON RIGHT INBOARD MID FLAP, INBOARD OUTBOARD FLIGHT ROLLER BEARING HOUSING BORE SURFACE.  REPLACED RIGHT INBOARD MID FLAP IAW US AIRWAYS TASK CARD 03C40927012.
